PDA

View Full Version : The Beauty Of Lexapro



bluntforcetrauma
03-09-2008, 10:54 PM
Since being put on this drug, my desire to write has been reduced to nil. I feel like the little boy in the story 'Silent Snow, Secret Snow'. So, as I watch my children out the window playing in the snow, the sounds of the postman's footsteps grow ever faint.

I'll probably hang around here a little while longer, then fade away as my novel drifts past the vanishing point.

DWSTXS
03-09-2008, 11:17 PM
I was using it too, along with something else, I forgot the name, for anxiety.
I stopped using both over a year ago, and since I've started writing, I haven't felt the need for either, and have not had any depression or anxiety since then.

But I certainly understand if one truly feels the need for it. I think I just got lucky

SpookyWriter
03-09-2008, 11:22 PM
Since being put on this drug, my desire to write has been reduced to nil. I feel like the little boy in the story 'Silent Snow, Secret Snow'. So, as I watch my children out the window playing in the snow, the sounds of the postman's footsteps grow ever faint.

I'll probably hang around here a little while longer, then fade away as my novel drifts past the vanishing point.Rick, I don't know what this drug has done to you but it is obvious from your thread that you're in some pain. I understand that you can't write at the moment. Still won't that pass when you're doing better?

As for your novel. I can't imagine why you'd decide to leave because of the working draft. I think you have the drive and ability to write a good story. I would emphasize practice, practice, and more practice.

Do take care of yourself.

JennaGlatzer
03-09-2008, 11:26 PM
I was on Lexapro for a long time (loved it). I'm not familiar with that story, so I don't understand the feeling you're talking about. Want to explain more? How long have you been on Lexapro? Took 6 months before it really "fixed" me.

DWSTXS
03-09-2008, 11:27 PM
also, ask your doctor to change the medication to something different. They usually will you know, and hey, that's what you pay them for anyway, to help you.

kristie911
03-10-2008, 04:09 AM
I took Lexapro for about 8 months to reduce my "divorce anxiety" and it worked wonders. Unfortunately, it did reduce my ability to write. I saw it as a small and necessary side effect. Yep, it was a bummer but I'm convinced the Lexapro saved me from a much worse fate than not being able to write.

Matera the Mad
03-10-2008, 04:36 AM
I'm not on anything but glaucoma meds, but in my line of work I hear a lot of stories. So I can say with something approaching authority and if nothing else a lot of sincerity (for what that's worth) -- Hang in -- everything changes.

Southern_girl29
03-10-2008, 06:44 AM
Lexapro was and is a lifesaver for me. I have no trouble writing while I am on it. In fact, after I started taking it, I started writing again. Maybe a different med would be better for you.